International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 2, Pages 291-295

A construction of a base for the M fold tensor product of a Banach space

Rohan Hemasinha

The University of West Florlda, Pensacola 32514, Florida , USA

Received 3 August 1987

Copyright © 1989 Rohan Hemasinha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.